Alert archive / Kentucky / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 244, NWS Louisville, KY

June 30, 20174 counties in Kentucky; Harrison County, Indiana

NWS Louisville, KY issued this severe thunderstorm warning at Jun 30, 2017, 9:18 PM EDT for 4 counties in Kentucky; Harrison County, Indiana. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 30, 2017, 9:18 PM EDT (01:18 UTC)
Expired
Jun 30, 2017, 9:45 PM EDT
In force
27 min
Issued by
NWS Louisville, KY
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Harrison County, IN, Bullitt County, KY, Hardin County, KY, Jefferson County, KY, Meade County, KY

The radar

The Louisville radar (KLVX), 9 km from the middle of the area, began a volume at 01:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 1.3 hours before the alert went out and 218 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2017-07-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1400 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2017-07-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 64 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1400 J/kg
Mixed-layer CIN
-1 J/kg
Mixed-layer LCL
1334 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
64 m²/s²
0-3 km storm-relative helicity
70 m²/s²
Significant tornado parameter
0.2
Supercell composite
3.2

Open this sounding in Storm Lab

The text

As transmitted.

616 
WUUS53 KLMK 010118
SVRLMK
INC061-KYC029-093-111-163-010145-
/O.NEW.KLMK.SV.W.0244.170701T0118Z-170701T0145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Louisville KY
918 PM EDT FRI JUN 30 2017

The National Weather Service in Louisville has issued a

* Severe Thunderstorm Warning for...
  Southeastern Harrison County in south central Indiana...
  East central Meade County in central Kentucky...
  Southwestern Jefferson County in central Kentucky...
  North central Hardin County in central Kentucky...
  Northwestern Bullitt County in central Kentucky...

* Until 945 PM EDT

* At 918 PM EDT, a severe thunderstorm was located near Brandenburg,
  moving east at 30 mph.

  HAZARD...60 mph wind gusts. 

  SOURCE...Radar indicated. 

  IMPACT...Expect damage to roofs, siding, and trees. 

* Locations impacted include...
  Brandenburg, Valley Station, Pleasure Ridge Park, Fairdale,
  Muldraugh, West Point, Elizabeth, New Middletown, Laconia and New
  Boston.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Large hail and damaging winds and continuous cloud to ground
lightning is occurring with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3797 8618 3818 8610 3814 8577 3793 8583
TIME...MOT...LOC 0118Z 280DEG 26KT 3806 8607 

HAIL...<.75IN
WIND...60MPH
 
$$

RJS
2 follow-up statements
031 
WWUS53 KLMK 010128
SVSLMK

Severe Weather Statement
National Weather Service Louisville KY
928 PM EDT FRI JUN 30 2017

INC061-KYC029-093-111-163-010145-
/O.CON.KLMK.SV.W.0244.000000T0000Z-170701T0145Z/
Harrison IN-Meade KY-Jefferson KY-Hardin KY-Bullitt KY-
928 PM EDT FRI JUN 30 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM EDT
FOR SOUTHEASTERN HARRISON...EAST CENTRAL MEADE...SOUTHWESTERN
JEFFERSON...NORTH CENTRAL HARDIN AND NORTHWESTERN BULLITT COUNTIES...

At 928 PM EDT, a severe thunderstorm was located 8 miles southwest of
Valley Station, moving east at 30 mph.

HAZARD...60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

Locations impacted include...
Valley Station, Pleasure Ridge Park, Fairdale, Muldraugh, West Point,
Elizabeth, Laconia, Cupio, Rosewood and Evans Landing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3796 8610 3804 8609 3812 8604 3816 8595
      3814 8577 3793 8583
TIME...MOT...LOC 0128Z 280DEG 25KT 3804 8600 

HAIL...<.75IN
WIND...60MPH
 
$$

RJS
131 
WWUS53 KLMK 010143
SVSLMK

Severe Weather Statement
National Weather Service Louisville KY
943 PM EDT FRI JUN 30 2017

INC061-KYC029-093-111-163-010153-
/O.EXP.KLMK.SV.W.0244.000000T0000Z-170701T0145Z/
Harrison IN-Meade KY-Jefferson KY-Hardin KY-Bullitt KY-
943 PM EDT FRI JUN 30 2017

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN HARRISON...EAST
CENTRAL MEADE...SOUTHWESTERN JEFFERSON...NORTH CENTRAL HARDIN AND
NORTHWESTERN BULLITT COUNTIES WILL EXPIRE AT 945 PM EDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore the warning will be allowed to expire.  However gusty winds
and heavy rain are still possible with this thunderstorm.

Report severe weather to local law enforcement, post your report to
the National Weather Service Louisville Facebook page, or tweet your
report using hashtag L, M, K, spotter.

LAT...LON 3796 8610 3804 8609 3812 8604 3816 8595
      3814 8577 3793 8583
TIME...MOT...LOC 0143Z 280DEG 26KT 3803 8591 

$$

RJS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 30, 7:08 PM EDT, 2 hours 10 minutes earlier.

Area forecast discussion, Jun 30, 7:08 PM EDT, 2 hours 10 minutes before
Area Forecast Discussion
National Weather Service Louisville KY
708 PM EDT Fri Jun 30 2017

.Forecast Update...
Issued at 650 PM EDT Fri Jun 30 2017

22Z AMDAR sounding toward the west indicated a slight weaker/smaller
cap over SDF, but the HRRR/RAP are starting to catch on with their
soundings. The trend in the HRRR is still for a majority of the
region to get storms this evening/early overnight.  Latest radar
analysis shows a beefy line coming into Dubois county within the
hour, with a trailing outflow boundary slowing trying to get
development along it. Still think the worst part of the storm will
be closer to the better dynamics in southern Indiana, so will be
watching that part of the line to see if it intensifies. Fine tuned
the forecast again with this line of convection and to show some
clearing/dry rain chances behind it before blending with the
previous forecast's morning rain chances.

Issued at 500 PM EDT Fri Jun 30 2017

Latest AMDAR sounding indicates the cap is 5-10 degrees stronger in
the 600-700 mb range than what the latest RAP is showing.
Preliminary GOES-16 low-level water vapor data showing a boundary of
moisture moving in from the west that may help to erode some of that
cap. Latest HRRR trend is to continue to bring in a line of storms
from the west into the Louisville metro in the 8-10 PM range and
then weakening eastward toward Lexington in the 11 PM-1 AM range.
Have backed off on earlier precip and gone for better chances this
evening. Updated forecast out shortly.

&&

.Short Term...(This evening through Saturday night)
Issued at 300 PM EDT Fri Jun 30 2017

An upper trough and cold front will move through the region tonight.
Ahead of these features, a left over MCV was moving east over south
central IL this afternoon.  Convection that has developed closer to
these features and better shear was looking more robust over IL/IN
this afternoon.  Although bkn cloud cover has limited our
instability some, we've still been able to build up 1500-2000 j/kg
so far with up to 1300 DCAPE.  A mid level cap shows up on AMDAR
soundings which is likely limiting our convective development
currently.  However, as the evening wears on and those better
triggers and wind shear to our west moving into the area, would
expect to see sct-numerous showers/storms between round 7p-midnight.
 Still anticipating mainly clusters of multicells which could merge
into a bkn line.  The main storm threats look to be damaging winds
and lightning although marginally severe hail isn't out of the
question.

After this complex of storms moves through tonight, we should see a
relative lull in convection late tonight/early tomorrow morning
before potentially another round of convection fires across south
central/east central KY along old boundaries tomorrow afternoon.
Although there is less confidence in this second round which will
depend on where boundaries lay out after the storms tonight, there
is potential for a damaging winds/lightning/hail threat again
tomorrow where storms occur.

Stay abreast of the latest radar and any watches/warnings tonight
and tomorrow especially if outdoor activities are planned.

Temperatures will remain warm and muggy with highs in the low to mid
80s tomorrow.  Lows in the lower 70s tonight will drop back into the
60s tomorrow night.

.Long Term...(Sunday through Friday)
Issued at 325 PM EDT Fri Jun 30 2017

The pattern will remain active through the next 7 days.  While
Sunday may be a dry day for most, continued rounds of convection
will be possible throughout the coming week as multiple hard to
time disturbances move through the Ohio Valley.  A cold front
passing through Tues/Tues night (the 4th) may provide a better shot
at showers/storms to our region.  Another front looks to drop south
into the region on Sat bringing an enhanced period for convection as
well.

Outside of several POPs in the 7-day forecast, temps will remain
quite warm in the mid to upper 80s for highs.  Lows will range
through the upper 60s/lower 70s.

&&

.Aviation...(00Z TAF Issuance)
Issued at 706 PM EDT Fri June 30 2017

The main concern at the TAF sites tonight will be the line of storms
that is moving in from the west. This line looks to affect SDF
around 01-03Z and LEX around 03-05Z. Confidence is lower in it
affecting BWG, but will keep it in there as well during the 02-04Z
time frame. With the very heavy rain, visibilities are likely to be
reduced for a period as the storms move through.

Behind the line of storms, clouds should scatter out for a time at
all sites. However, the latest guidance then has a MVFR ceiling
developing early tomorrow morning at LEX. Another round of showers
and storms will move in tomorrow morning at BWG and by mid day at
LEX. There is less confidence in storms affecting SDF, so have
decided not to mention it in the TAFs there at this time.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
IN...None.
KY...None.
&&

Update...RJS
Short Term...AMS
Long Term...AMS
Aviation...EER
Hazardous weather outlook, Jun 30, 3:34 PM EDT, 5 hours 44 minutes before
Hazardous Weather Outlook
National Weather Service Louisville KY
334 PM EDT Fri Jun 30 2017

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-011945-
Orange-Washington-Scott-Jefferson-Dubois-Crawford-Perry-Harrison-
Floyd-Clark-Hancock-Breckinridge-Meade-Ohio-Grayson-Hardin-Bullitt-
Oldham-Trimble-Henry-Shelby-Franklin-Spencer-Anderson-Woodford-
Fayette-Bourbon-Nicholas-Nelson-Mercer-Jessamine-Larue-Marion-Boyle-
Garrard-Madison-Butler-Edmonson-Hart-Green-Taylor-Casey-Lincoln-
Logan-Warren-Simpson-Allen-Barren-Monroe-Metcalfe-Adair-Russell-
Cumberland-Clinton-
Including the cities of Paoli, Salem, Scottsburg, Madison, Jasper,
English, Tell City, Corydon, New Albany, Jeffersonville, Lewisport,
Hawesville, Hardinsburg, Brandenburg, Hartford, Leitchfield,
Elizabethtown, Shepherdsville, Louisville, La Grange, Bedford,
Milton, New Castle, Shelbyville, Frankfort, Georgetown, Cynthiana,
Taylorsville, Lawrenceburg, Versailles, Lexington, Paris, Carlisle,
Bardstown, Springfield, Harrodsburg, Nicholasville, Winchester,
Hodgenville, Lebanon, Danville, Lancaster, Richmond, Morgantown,
Brownsville, Horse Cave, Greensburg, Campbellsville, Liberty,
Stanford, Russellville, Bowling Green, Franklin, Providence,
Scottsville, Glasgow, Tompkinsville, Edmonton, Columbia, Jamestown,
Burkesville, and Albany
334 PM EDT Fri Jun 30 2017 /234 PM CDT Fri Jun 30 2017/

This hazardous weather outlook is for portions of south central
Indiana and Central Kentucky.

.DAY ONE...Tonight.

Scattered to numerous storms are possible late this afternoon and
evening. The best chance for any strong to severe storms will be over
southern Indiana and north central Kentucky. Strong wind gusts and
lightning will be the primary threats with some hail possible as
well.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Thunderstorms will be possible on Saturday as a cold front slowly
pushes through the region. Brief hail and locally gusty winds will be
the main threats from the stronger storms.

Scattered storms will be possible next week, including on the Fourth.
However the best chance of storms will come on Thursday as a cold
front moves through.

.SPOTTER INFORMATION STATEMENT...

Spotters are welcome to report any strong to severe thunderstorms
they encounter.

&&

More information, along with other weather, hydrological and
climate information can be found, at weather.gov/louisville.

AMS

In the hours before

Special weather statement, Jun 30, 7:22 PM EDT, 1 hour 56 minutes before
Special Weather Statement
National Weather Service Louisville KY
622 PM CDT FRI JUN 30 2017

INZ083-010000-
Dubois-
622 PM CDT FRI JUN 30 2017

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT DUBOIS COUNTY...

At 621 PM CDT, radar indicated strong thunderstorms were located
along a line extending from Washington to near Winslow to near
Chandler. Movement was east at 30 mph.

Winds of 40 to 50 mph are possible with these storms.

Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.

Locations impacted include...
Jasper, Huntingburg, Ferdinand, Holland, Dubois, Celestine, Saint
Marks, Portersville, Millersport and Bretzville.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional
information and possible warnings from the National Weather Service.

LAT...LON 3851 8707 3850 8706 3851 8705 3851 8700
      3850 8698 3850 8696 3849 8695 3851 8693
      3850 8691 3850 8688 3853 8683 3852 8672
      3829 8674 3825 8677 3825 8679 3823 8679
      3820 8681 3820 8707
TIME...MOT...LOC 2321Z 276DEG 27KT 3863 8717 3834 8720 3812 8737

RJS
Special weather statement, Jun 30, 7:57 PM EDT, 1 hour 21 minutes before
Special Weather Statement
National Weather Service Louisville KY
757 PM EDT FRI JUN 30 2017

INZ083-084-089-010045-
Crawford-Perry-Dubois-
757 PM EDT FRI JUN 30 2017

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN DUBOIS...
CENTRAL CRAWFORD AND PERRY COUNTIES...

At 757 PM EDT/657 PM CDT/, radar indicated strong thunderstorms were
located along a line extending from 7 miles southeast of Jasper to
near Holiday World. Movement was east at 35 mph.

Winds of 40 to 50 mph are possible with these storms.

Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.

Locations impacted include...
English, Carefree Town, Mount Pleasant, Leopold, Birdseye, Ranger,
Beechwood, Terry, West Fork and Sulphur.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional
information and possible warnings from the National Weather Service.

LAT...LON 3830 8678 3836 8629 3813 8644 3812 8646
      3810 8646 3805 8649 3804 8652 3803 8653
      3802 8678 3803 8677 3804 8679 3806 8677
      3808 8678 3810 8677 3812 8681 3812 8680
      3815 8681 3821 8679 3820 8686
TIME...MOT...LOC 2357Z 272DEG 31KT 3831 8683 3808 8700

RJS
Special weather statement, Jun 30, 8:11 PM EDT, 1 hour 7 minutes before
Special Weather Statement
National Weather Service Louisville KY
811 PM EDT FRI JUN 30 2017

INZ076-077-084-010045-
Crawford-Orange-Washington-
811 PM EDT FRI JUN 30 2017

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHERN CRAWFORD...
ORANGE AND WESTERN WASHINGTON COUNTIES...

At 811 PM EDT, radar indicated strong thunderstorms were located
along a line extending from 11 miles south of Bedford to near Paoli
to 11 miles west of English. Movement was east at 40 mph.

Winds in excess of 40 mph are possible with these storms.

Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.

Locations impacted include...
Salem, Paoli, English, Orleans, Stampers Creek, Marengo, Orangeville,
Campbellsburg, Hardinsburg and Livonia.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional
information and possible warnings from the National Weather Service.

To report severe weather, contact your nearest law enforcement
agency. They can relay your report to the National Weather Service
office in Louisville.

LAT...LON 3878 8607 3857 8610 3842 8623 3842 8626
      3841 8626 3840 8625 3839 8626 3836 8628
      3831 8668 3852 8658 3869 8657 3869 8631
      3873 8631 3874 8629 3877 8628 3878 8620
      3878 8619 3876 8614 3877 8610 3878 8610
TIME...MOT...LOC 0011Z 261DEG 38KT 3869 8649 3852 8652 3833 8668

RJS
Special weather statement, Jun 30, 8:41 PM EDT, 37 minutes before
Special Weather Statement
National Weather Service Louisville KY
841 PM EDT FRI JUN 30 2017

INZ076-077-084-089>092-KYZ023>025-010115-
Crawford-Orange-Washington-Floyd-Clark-Perry-Harrison-Hancock-Meade-
Breckinridge-
841 PM EDT FRI JUN 30 2017

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT HARRISON...WEST CENTRAL
CLARK...EASTERN CRAWFORD...CENTRAL PERRY...WESTERN FLOYD...
SOUTHEASTERN ORANGE...SOUTHWESTERN WASHINGTON...NORTHERN MEADE...
HANCOCK AND NORTHWESTERN BRECKINRIDGE COUNTIES...

At 840 PM EDT/740 PM CDT/, radar indicated strong thunderstorms were
located along a line extending from 7 miles northeast of English to
10 miles northeast of Tell City to near Rockport. Movement was east
at 40 mph.

Winds in excess of 40 mph are possible with these storms.

Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.

Locations impacted include...
Tell City, Corydon, Brandenburg, Hawesville, New Providence Town,
Carefree Town, Mount Pleasant, Galena, Lewisport and Cannelton.

To report severe weather, contact your nearest law enforcement
agency. They can relay your report to the National Weather Service
office in Louisville.

LAT...LON 3793 8698 3794 8692 3796 8689 3806 8661
      3849 8632 3850 8578 3801 8607 3777 8669
      3780 8683 3784 8685 3783 8690 3783 8691
      3787 8691 3788 8689 3789 8691 3790 8692
      3791 8694 3789 8699
TIME...MOT...LOC 0040Z 279DEG 34KT 3840 8635 3803 8660 3789 8699

RJS
Special weather statement, Jun 30, 9:12 PM EDT, 6 minutes before
Special Weather Statement
National Weather Service Louisville KY
812 PM CDT FRI JUN 30 2017

INZ089-KYZ023-024-010145-
Perry-Hancock-Breckinridge-
812 PM CDT FRI JUN 30 2017

...A STRONG THUNDERSTORM WILL AFFECT SOUTH CENTRAL PERRY...EAST
CENTRAL HANCOCK AND CENTRAL BRECKINRIDGE COUNTIES...

At 812 PM CDT, a strong thunderstorm was located 7 miles southeast of
Hawesville, moving east at 45 mph.

Wind gusts up to 50 mph are possible with this storm.

Locations impacted include...
Hardinsburg, Hawesville, Webster, Cannelton, Irvington, Cloverport,
Mystic, Skillman, Garfield and Tobinsport.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 3790 8676 3793 8632 3791 8630 3773 8626
      3774 8675
TIME...MOT...LOC 0112Z 267DEG 37KT 3782 8667

EER
Special weather statement, Jun 30, 9:13 PM EDT, 5 minutes before
Special Weather Statement
National Weather Service Louisville KY
913 PM EDT FRI JUN 30 2017

INZ090>092-KYZ025-028>031-010200-
Floyd-Clark-Harrison-Jefferson-Oldham-Bullitt-Meade-Hardin-
913 PM EDT FRI JUN 30 2017

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT EASTERN HARRISON...
CENTRAL CLARK...FLOYD...OLDHAM...EAST CENTRAL MEADE...JEFFERSON...
NORTH CENTRAL HARDIN AND BULLITT COUNTIES...

At 913 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near New Providence Town to near Corydon
to Brandenburg. Movement was east at 40 mph.

Winds of 40 to 50 mph and pea size hail are possible with these
storms.

Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.

Locations impacted include...
Louisville, Jeffersonville, New Albany, Jeffersontown, St. Matthews,
Shively, Shepherdsville, Lyndon, La Grange and Middletown.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 3851 8537 3830 8544 3830 8545 3828 8547
      3828 8545 3814 8549 3785 8566 3798 8623
      3842 8601 3842 8600 3847 8598
TIME...MOT...LOC 0113Z 283DEG 35KT 3839 8597 3819 8605 3800 8617

RJS

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 30, 8:41 PM EDTSpecial Weather StatementLMKHancock, Meade34 min
Jun 30, 9:12 PM EDTSpecial Weather StatementLMKBreckinridge33 min
Jun 30, 9:13 PM EDTSpecial Weather StatementLMKBullitt, Jefferson, Oldham47 min
Jun 30, 9:42 PM EDTSpecial Weather StatementLMKBreckinridge33 min
Jun 30, 9:55 PM EDTSpecial Weather StatementLMKBullitt, Nelson, Shelby, Spencer35 min
Jun 30, 10:03 PM EDTSpecial Weather StatementLMKGrayson27 min
Jun 30, 10:15 PM EDTSpecial Weather StatementLMKNelson15 min
Jun 30, 10:27 PM EDTSpecial Weather StatementLMKAnderson, Franklin, Nelson, Shelby, Spencer48 min
Jun 30, 10:54 PM EDTSevere Thunderstorm WarningLMKMercer, Washington36 min
Jun 30, 11:27 PM EDTSpecial Weather StatementLMKJessamine18 min
Jun 30, 11:46 PM EDTSpecial Weather StatementLMKClark, Fayette, Jessamine, Madison44 min
Jul 1, 2:35 PM EDTSpecial Weather StatementLMKWarren25 min
Jul 1, 3:04 PM EDTSpecial Weather StatementLMKAllen26 min
Jul 1, 3:07 PM EDTSevere Thunderstorm WarningLMKAllen, Warren23 min
Jul 1, 3:12 PM EDTAreal Flood AdvisoryLMKAllen, Barren, Logan, Monroe, Simpson, Warren3 hr
Jul 1, 3:18 PM EDTSpecial Weather StatementLMKSimpson27 min
Jul 1, 3:43 PM EDTSpecial Weather StatementLMKAllen47 min
Jul 1, 3:46 PM EDTSpecial Weather StatementLMKLogan, Simpson29 min
Jul 1, 3:55 PM EDTSpecial Weather StatementLMKMetcalfe35 min
Jul 1, 4:17 PM EDTSpecial Weather StatementLMKCumberland, Monroe28 min
Jul 1, 4:50 PM EDTSpecial Weather StatementLMKBreckinridge40 min
Jul 1, 5:17 PM EDTSpecial Weather StatementLMKShelby43 min
Jun 30, 8:11 PM EDTSpecial Weather StatementLMKOrange, Washington34 min
Jul 1, 3:48 PM EDTSpecial Weather StatementLMKPerry42 min

Nearby

Severe Thunderstorm Warnings in Kentucky, 2017Severe Thunderstorm Warnings in Indiana, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.